2017
Том 69
№ 9

All Issues

Volume 30, № 2, 1978

Article (Ukrainian)

Generalized L-problem of moments and a method of solving it

Beiko I. V., Gnatyuk V. A., Moyko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 17–154

Article (Ukrainian)

Structure of sylow two-subgroups of the symmetric group of degree 2n

Dmitruk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 155–164

Article (Ukrainian)

A method of studying the convergence of an iterative process for nonlinear differential equations in partial derivatives

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 165–175

Article (Ukrainian)

Tauberian theorems foe Borel-type methods of summability

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 176–184

Article (Ukrainian)

The n-imbeddability of graphs in 2-varieties

Ostroverkhii N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 185–191

Article (Ukrainian)

The ranges of certain functionals on special classes of analytic functions

Kaydan V. A., Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 192–200

Article (Ukrainian)

The problem of isolating and counting

Khomenko N. P., Shevchenko Ye. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 201–211

Article (Ukrainian)

1-Radicals and their properties

Gorbachuk E. L., Komarnitsky N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 212–217

Article (Ukrainian)

Integration of systems of linear differential equations containing a fractional parameter

Grigorenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 217–222

Article (Ukrainian)

An application of a modification of the Newton-Kantorovich method to the approximate construction of implicit functions

Migovich F. M., Zlepko P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 222–226

Article (Ukrainian)

A functional inequality

Konstantinov M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 226–228

Article (Ukrainian)

Dyadic subspaces of certain hyperspaces

Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 232–234

Article (Ukrainian)

Best formulas of numerical integration for certain classes of differentiable functions

Busarova T. N., Lushpay N. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 234–238

Article (Ukrainian)

Nonlinear differential equations with several general solutions

Mazhiros D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 238–241

Article (Ukrainian)

Regularity of sampling distribution functions of a random process

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 241–247

Article (Ukrainian)

Some properties of finite supersolvable groups

Mozharovskaya L. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 247–249

Article (Ukrainian)

Oscillations in second-order systems

Momot I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 249–254

Article (Ukrainian)

Quasiperiodic solutions of a weakly dissipative nonlinear wave equation

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 254–257

Article (Ukrainian)

The problem of a locally compact group topology

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 257–260

Article (Ukrainian)

The convergence of some approximate methods for solving nonlinear operator equations with nondifferentiable operators

Prisyazhnyuk M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 261–265

Article (Ukrainian)

An asymptotic representation of solutions of linear differential systems containing a small parameter

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 266–270

Article (Ukrainian)

The asymptotic behavior of solutions of partial differential equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 270–273

Article (Ukrainian)

Decomposition of certain infinitely divisible distribution functions in a composition of functions of bounded variation

Yakovleva N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 273–278

Article (Ukrainian)

Application of partial averaging for the solution of the Cauchy problem for a class of differential equations

Baynov D. D., Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 279–280